# SDR DXTA2025032102736

- Difficulty date: March 17, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N176QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70096
- Aircraft time: 2,536 hours, 840 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Eec
- Part number: 2500M36P07
- Part serial: FAKM3704
- Condition: Defective
- Location: Zone 400
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THRUST REVERSER & FAN FLAPS: ENROUTE AT FL430 WE RECEIVED THE L REVERSER LOCK FAIL AND L REVERSER FAIL CAS MESSAGES. CORRECTIVE ACTION; REPLACED ENG 1 EEC IAW GE PASSPORT 20 LMM 72-00-00-00A-345A-D. OPS CHECK SATISFACTORY.
